# SDR SWAA2024022645823

- Difficulty date: January 28, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 231AF AT FWD GALLEY AREA 2024-69145<[01] TOOL USED: CALIPER PN: 500-196-30 SN: A21125629 DUE DATE: 04-MAR-24.;[02] TOOL USED: SCALE PN: CR5200 SN: 8343150722 DUE DATE: 13-FEB-24;[03] TOOL USED: HOT BONDER PN:HCS9200B-AV SN: 18175478 DUE DATE: 25-JAN-24;[04] TOOL USED: HOT BONDER PN:HCS9200B-AV SN: 18175478 DUE DATE: 25-JAN-25 DRIED AT 150 DEGREES FAHRENHEIT FOR 60 MINUTES;[05] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 15102320; DUE DATE: 25-JAN-25.;[06] TOOL USED: SCALE PN: CR5200 SN: 8342514597 DUE DATE: 21-FEB-24.;[07] TOOL USED: HOT BONDER PN: HCS9000B-AV SN: 14081912 DUE DATE: 13-DEC-24;[08] REPAIRED FLOOR PANEL 231AF AT FWD GALLEY ARE IAW B737-800 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[09] JOB COMPLETED RII.
